# SDR AALA20050185

- Difficulty date: March 5, 2005
- Submitted: March 12, 2005
- Operation: Air carrier
- Aircraft: N446AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49472
- Engine: Pwa JT8D217
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 76960612
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: E, A

## Discrepancy

ELP  INFLIGHT T2438/5 MAR  RIGHT ENGINE FAILED TO RESPOND TO THROTTLE MOVEMENT.  RIGHT ENGINE WAS STUCK AT 93 PERCENT N2, EGT 500, EPR2.02 AT FL350.  CHECKLIST SHOWS A COMPLETE LOSS OF NUMBER 2 SIGNAL TO THE FUEL CONTROL UNIT.  ENGINE PAGE 20.  SHUT DOWN PER CHECKLIST PROCEDURE.  LANDED ELP WITHOUT INCIDENT.  REPLACED RIGHT HAND FUEL CONTROL AND FUEL PUMP.  SYSTEM GROUND CHECKED NORMAL OPERATION.
